Research Repository

Inequalities and fluctuations in a dynamic general equilibrium model

Ghiglino, C and Olszak-Duquenne, M (2001) 'Inequalities and fluctuations in a dynamic general equilibrium model.' Economic Theory, 17 (1). 1 - 24. ISSN 0938-2259

Full text not available from this repository.


In the present paper a tractable two-sector neo-classical growth model with heterogeneous agents is considered. The local dynamic properties of the equilibrium path are analyzed in relation with the underlying characteristics of the economy. In particular, the existence of fluctuations is related to the degree of heterogeneity in labor and in capital endowments. When applied to international trade theory, the analysis shows that free trade may distabilize a world economy that is originally stable under the regime of autarky.

Item Type: Article
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences > Economics, Department of
Depositing User: Jim Jamieson
Date Deposited: 16 Jul 2012 18:15
Last Modified: 17 Aug 2017 18:10

Actions (login required)

View Item View Item